Lightheaded (dizzy) for a month after cocaine
This is my first post here. I came to try to find any answers to my problem or similar cases.
Ever since I did cocaine for the last time of my life I have never felt the same again. The symptom that really bothers me and gets in the way of my well being is feeling lightheaded all the time. I don't know if dizziness is the right definition, but I certainly feel unsteady and uneasy in many situations. Many times it comes with a weird throbbing/pulsating sensation on the left top of my head.
I also noticed a change in vision. 90% of the stuff I do is in front of a screen (computer at work, at home, TV and videogames) and I noticed it is uncomfortable to focus on one point, track moving objects or simply reading. I even started using glasses for greater comfort (even though I'm not shortsighted). It's as if my eyes are not as "smart" as before.
This and the unsteadiness/disorientation are really limiting my quality of life.
There are occasions when I do feel a bit anxious and edgy.
I went to see loads of doctors (neurologists, specialists in labirynth, psychiatrist) but none seemed to have nailed it down and help me really get better.
It's really frustrating because I have always told them the whole extent of my problem - that I used drugs. Total disclosure, and it was supposed to be a good thing, but sometimes it made them jump to conclusions: suddenly some of those docs were treating me like an addict, and as if I were in denial.
Just to clear things up, I really don't think I could be described as an addict. If I did, I'd have no problems admitting it. But the fact is that I made the decision to stop using coke and never got any real cravings and have never gotten even close to using it again. I did take antidepressants (SSRIs) in the form of Setraline (Zoloft) for 4 months. But it didn't really help, I kept feeling all weird and lightheaded.
My depression, if anything, is very mild. That is not my concern. What really gets on my nerves is feeling lightheaded and weird constantly and fearing the possibility of having to endure this for the rest of my life. This is terrifying.
I fear the doctors could be overlooking a much more serious problem, not psychological disorder, but an actual physical problem. Something to do with my brain vessels... constricting of the vessels is one of the drug's characteristics, so I could have done something that is making my brain receive less blood.
I want to go down this path of investigation, but doctors aren't inclined to requesting brain scans and angiotomography. It's been really frustrating and I just try and get on with it... but sometimes I break down when I think of the prospect of being spoilt like this forever...
Well, thats my story, sorry for writing so much and thanks to whoever reads it. If anyone has being unfortunate enough to experience the same, please do share your thoughts. Will be much appreciated.